# SDR ASAA2018111926878

- Difficulty date: October 27, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 39,351 hours, 11,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566021
- Condition: Corroded
- Location: Bs 949-960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOOR INTERCOSTAL UPPER SURFACE AROUND FASTENER HOLES CORROSION BS 949-960, LBL 48-50. GROUNDED - YES. BLENDED INTERCOSTAL P/N 147A5660Y21 IN MAIN CABIN AFT WET AREA BS 949-960 LBL 48-50 BEYOND SERVICEABLE LIMITS IAW B-737-800 SRM 53-70-51, REMOVED INTERCOSTAL IAW B737-800 SRM 51-40-02, LOCATED, DRILLED AND COUNTERSUNK IAW BAC DWG 147A5660 REV A, INSTALLED NUT PLATES AND DOME NUTS IAW B-737-800 SRM 51-40-02, INSTALLED INTERCOSTAL IAW B-737-800 SRM 51-40-02 REMOVED DOT.
